Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

The Fourier-Jacobi map and small representations


Author: Martin H. Weissman
Journal: Represent. Theory 7 (2003), 275-299
MSC (2000): Primary 20G05, 22E50; Secondary 22E35, 22E10
Published electronically: July 28, 2003
MathSciNet review: 1993361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the ``Fourier-Jacobi'' functor on smooth representations of split, simple, simply-laced $p$-adic groups. This functor has been extensively studied on the symplectic group, where it provides the representation-theoretic analogue of the Fourier-Jacobi expansion of Siegel modular forms. Our applications are different from those studied classically with the symplectic group. In particular, we are able to describe the composition series of certain degenerate principal series. This includes the location of minimal and small (in the sense of the support of the local character expansion) representations as spherical subquotients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G05, 22E50, 22E35, 22E10

Retrieve articles in all journals with MSC (2000): 20G05, 22E50, 22E35, 22E10


Additional Information

Martin H. Weissman
Affiliation: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138
Address at time of publication: Department of Mathematics, University of California, Berkeley, 940 Evans Hall, Berkeley, California 94704
Email: martinw@math.harvard.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00197-3
PII: S 1088-4165(03)00197-3
Keywords: Representation theory
Received by editor(s): March 7, 2002
Received by editor(s) in revised form: September 2, 2002, October 31, 2002, January 2, 2003, and April 23, 2003
Published electronically: July 28, 2003
Additional Notes: The author was supported in part by a NSF Graduate Research Fellowship during the preparation of this paper.
Article copyright: © Copyright 2003 American Mathematical Society